A new symmetric endomorphism operator for some generalizations of certain generating functions
CitationBoussayoud, A., Abderrezzak, A., & Araci, S. (December 01, 2018). A new symmetric endomorphism operator for some generalizations of certain generating functions. Notes on Number Theory and Discrete Mathematics, 24, 4, 45-58.
In this article, we introduce new symmetric endomorphism operators by making use of appropriate infinite product series. The main results show that after direct calculations, the proposed operators are qualified to obtain generating functions for k-Jacobsthal numbers and Tchebychev polynomials of the first and second kind.